SciELO - Scientific Electronic Library Online

 
vol.50 número1A description of hereditary skew group algebras of Dynkin and Euclidean typeSimultaneous approximation by a new sequence of Szãsz-beta type operators índice de autoresíndice de assuntospesquisa de artigos
Home Pagelista alfabética de periódicos  

Serviços Personalizados

Artigo

Indicadores

  • Não possue artigos citadosCitado por SciELO

Links relacionados

  • Em processo de indexaçãoCitado por Google
  • Não possue artigos similaresSimilares em SciELO
  • Em processo de indexaçãoSimilares em Google

Bookmark


Revista de la Unión Matemática Argentina

versão impressa ISSN 0041-6932

Resumo

ZUPPA, Carlos. A Compact trace theorem for domains with external cusps. Rev. Unión Mat. Argent. [online]. 2009, vol.50, n.1, pp. 23-29. ISSN 0041-6932.

This paper deals with the compact trace theorem in domains with external cusps. We show that if the power sharpness of the cusp is bellow a critical exponent, then the trace operator exists and it is compact.

Palavras-chave : Cuspidal domains; Compact trace operator.

        · texto em Inglês     · pdf em Inglês